# SDR CALA2013070500475

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 46,576 hours, 14,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE ON LT O/H BINS 23L-32L, 30R AND INBD/OTBD OF L2 DOOR, ABOVE R2 DOOR INBD.  R & R M1673 POWER SUPPLY BATTERY PACK IAW AMM 33-51-06-960-805. OPS CHECKED GOOD.
